Alert archive / Wisconsin / Gale Warnings in 2020
Gale Warning 23, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Nov 17, 2020, 2:55 PM CST. It took effect at Nov 18, 2020, 11:00 AM CST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2020, 2:55 PM CST (20:55 UTC)
- In effect from
- Nov 18, 2020, 11:00 AM CST
- Expired
- Nov 19, 2020, 9:00 AM CST
- In force
- 22 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
728 WHUS73 KGRB 172055 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 255 PM CST Tue Nov 17 2020 LMZ521-522-541-542-180400- /O.UPG.KGRB.GL.A.0013.201118T2100Z-201119T1000Z/ /O.NEW.KGRB.GL.W.0023.201118T1700Z-201119T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI- 255 PM CST Tue Nov 17 2020 ...GALE WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 3 AM CST THURSDAY... * WHAT...South winds 20 to 30 kt with gusts up to 35 kt on the bay and 40 kt on the lake. Waves 4 to 6 ft on the bay, 7 to 12 ft on the lake expected. * WHERE...Bay of Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan from Rock Island Passage to Two River WI. * WHEN...From 11 AM Wednesday to 3 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A Small Craft Advisory will likely be needed after the gale warning expires early Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ543-180400- /O.NEW.KGRB.GL.W.0023.201118T1700Z-201119T0900Z/ Two Rivers to Sheboygan WI- 255 PM CST Tue Nov 17 2020 ...GALE WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 3 AM CST THURSDAY... * WHAT...South winds 20 to 30 kt with gusts up to 35 kt and waves 5 to 9 ft expected. * WHERE...Two Rivers to Sheboygan WI. * WHEN...From 11 AM Wednesday to 3 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A Small Craft Advisory will likely be needed after the gale warning expires early Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AK
8 follow-up statements
613 WHUS73 KGRB 180306 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 906 PM CST Tue Nov 17 2020 LMZ521-522-541>543-181100- /O.CON.KGRB.GL.W.0023.201118T1700Z-201119T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 906 PM CST Tue Nov 17 2020 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 3 AM CST THURSDAY... * WHAT...South winds 20 to 30 kt with gusts up to 35 kt on the bay and 40 kt on the lake. Waves 4 to 6 ft on the bay, 7 to 12 ft on the lake expected. * WHERE...Bay of Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan from Rock Island Passage to Sheboygan WI. * WHEN...From 11 AM Wednesday to 3 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A Small Craft Advisory will likely be needed after the gale warning expires early Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AK
904 WHUS73 KGRB 180945 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 345 AM CST Wed Nov 18 2020 LMZ521-522-541>543-181745- /O.CON.KGRB.GL.W.0023.201118T1700Z-201119T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 345 AM CST Wed Nov 18 2020 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 3 AM CST THURSDAY... * WHAT...South winds 20 to 30 kt with gusts up to 35 kt on the bay and 40 kt on the lake. Waves 4 to 6 ft on the bay, 7 to 12 ft on the lake expected. * WHERE...Bay of Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan from Rock Island Passage to Sheboygan WI. * WHEN...From 11 AM this morning to 3 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A Small Craft Advisory will likely be needed after the gale warning expires early Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
086 WHUS73 KGRB 181619 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1019 AM CST Wed Nov 18 2020 LMZ521-522-541>543-190030- /O.CON.KGRB.GL.W.0023.201118T1700Z-201119T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1019 AM CST Wed Nov 18 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY... * WHAT...South winds 20 to 30 kts with gusts up to 35 kts on the bay and 40 kts on the lake. Waves 4 to 6 ft on the bay, 7 to 12 ft on the lake expected. * WHERE...Bay of Green Bay south of a line from Cedar River to Rock Island Passage and Lake Michigan from Rock Island Passage to Sheboygan WI. * WHEN...Until 3 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A Small Craft Advisory will likely be needed after the gale warning expires early Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Kieckbusch
003 WHUS73 KGRB 182027 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 227 PM CST Wed Nov 18 2020 LMZ521-522-541>543-190400- /O.CON.KGRB.GL.W.0023.000000T0000Z-201119T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 227 PM CST Wed Nov 18 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY... * WHAT...South winds 20 to 30 kts with gusts up to 35 kts on the bay and 40 kts on the lake. Waves 4 to 6 ft on the bay, 7 to 12 ft on the lake expected. * WHERE...Bay of Green Bay south of a line from Cedar River to Rock Island Passage and nearshore waters of Lake Michigan from Rock Island Passage to Sheboygan WI. * WHEN...Until 3 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A Small Craft Advisory will likely be needed after the Gale Warning expires early Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AK
466 WHUS73 KGRB 190300 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 900 PM CST Wed Nov 18 2020 LMZ521-522-541>543-191100- /O.EXT.KGRB.GL.W.0023.000000T0000Z-201119T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 900 PM CST Wed Nov 18 2020 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...South winds 20 to 30 kts with gusts up to 35 kts on the bay and 40 kts on the lake. Waves 4 to 6 ft on the bay, 7 to 12 ft on the lake expected. * WHERE...Bay of Green Bay south of a line from Cedar River to Rock Island Passage and nearshore waters of Lake Michigan from Rock Island Passage to Sheboygan WI. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A Small Craft Advisory will likely be needed after the Gale Warning expires mid-morning Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AK
832 WHUS73 KGRB 190910 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 310 AM CST Thu Nov 19 2020 LMZ541>543-191715- /O.CON.KGRB.GL.W.0023.000000T0000Z-201119T1500Z/ /O.NEW.KGRB.SC.Y.0095.201119T1500Z-201120T0300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 310 AM CST Thu Nov 19 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... * WHAT...For the Gale Warning, southwest winds 15 to 25 kt with gale gusts up to 35 kt through mid morning and waves 5 to 9 ft. For the Small Craft Advisory, waves 4 to 7 ft expected. * WHERE...Rock Island Passage to Sheboygan WI. * WHEN...For the Gale Warning, until 9 AM CST this morning. For the Small Craft Advisory, from 9 AM this morning to 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-191715- /O.CON.KGRB.GL.W.0023.000000T0000Z-201119T1500Z/ /O.NEW.KGRB.SC.Y.0095.201119T1500Z-201119T2000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 310 AM CST Thu Nov 19 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 2 PM CST THIS AFTERNOON... * WHAT...For the Gale Warning, southwest winds 15 to 25 with gale force gusts to 35 kts through mid morning and waves 3 to 5 feet. For the Small Craft Advisory, waves 3 to 5 feet subsiding to 2 to 4 feet. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...For the Gale Warning, until 9 AM CST this morning. For the Small Craft Advisory, from 9 AM this morning to 2 PM CST this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
870 WHUS73 KGRB 191142 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 542 AM CST Thu Nov 19 2020 LMZ521-522-191945- /O.CAN.KGRB.GL.W.0023.000000T0000Z-201119T1500Z/ /O.EXT.KGRB.SC.Y.0095.201119T1200Z-201119T2000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 542 AM CST Thu Nov 19 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...Winds 15 to 25 kts and waves 3 to 5 feet subsiding to 2 to 4 feet. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...Until 2 PM CST this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-191945- /O.CON.KGRB.GL.W.0023.000000T0000Z-201119T1500Z/ /O.CON.KGRB.SC.Y.0095.201119T1500Z-201120T0300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 542 AM CST Thu Nov 19 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... * WHAT...For the Gale Warning, southwest winds 15 to 25 kt with gale gusts up to 35 kt through mid morning and waves 5 to 9 ft. For the Small Craft Advisory, waves 4 to 7 ft expected. * WHERE...Rock Island Passage to Sheboygan WI. * WHEN...For the Gale Warning, until 9 AM CST this morning. For the Small Craft Advisory, from 9 AM this morning to 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
573 WHUS73 KGRB 191513 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 913 AM CST Thu Nov 19 2020 LMZ541>543-192315- /O.EXP.KGRB.GL.W.0023.000000T0000Z-201119T1500Z/ /O.CON.KGRB.SC.Y.0095.000000T0000Z-201120T0300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 913 AM CST Thu Nov 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Southwest winds of 15 to 25 knots decreasing to 10 to 15 knots early this afternoon. Waves of 5 to 8 feet subsiding to 4 to 7 feet in the afternoon. * WHERE...Rock Island Passage to Sheboygan WI. * WHEN...Until 9 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ521-522-192000- /O.CON.KGRB.SC.Y.0095.000000T0000Z-201119T2000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 913 AM CST Thu Nov 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... * WHAT...Southwest winds of 15 to 25 knots and waves of 2 to 4 feet. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage. * WHEN...Until 2 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hykin
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 17, 11:43 AM CST, 3 hours 12 minutes earlier.
Area forecast discussion, Nov 17, 11:43 AM CST, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1143 AM CST Tue Nov 17 2020 Updated aviation portion for 18Z TAF issuance .SHORT TERM...Today...Tonight...and Wednesday Issued at 207 AM CST Tue Nov 17 2020 Fairly quiet weather expected through much of the short-term portion of the forecast. The main concerns will be gusty south winds Wednesday afternoon and the potential for minor lakeshore flooding/erosion along the Lake Michigan shoreline. High pressure, centered just south of the area, will keep a ridge in place through tonight. Fairly dry air through much of the atmosphere will keep northeast Wisconsin dry. Some shallow afternoon CU will likely develop across the area with the heating of the day, especially across the Northwoods and generally near the WI/UP border. As the high slides to the east tonight into Wednesday, expect winds to increase an shift to the south as the pressure gradient tightens across the area. This will be related to a broad surface low developing across the northern Plains/south-central Canada. High temperatures will continue to be chilly today with most locations remaining in the 30s. Some moderation is expected with the south winds on Wednesdays as temperatures warm into the low 40s. Overnight lows are expected to be in the mid to upper teens to low 20s. .LONG TERM...Wednesday Night Through Monday Issued at 207 AM CST Tue Nov 17 2020 Zonal flow at 500mb noted through the weekend before a trough swings across the western Great Lakes early next week. The zonal pattern should allow for temperatures to remain above normal through much of the period. For Wednesday night, a tight pressure gradient noted across the region should allow for blustery to windy conditions through much of the night. The pressure gradient begins to relax towards 12z Thursday morning, thus winds should begin to diminish, especially across central and north-central Wisconsin. Mild conditions are expected on Thursday with highs in the upper 40s and 50s. It is possible a few locations could reach 60F across central and east- central Wisconsin. The latest model certainty tool indicated a larger range in the high temperatures between the different model solutions. Our current forecast high temperatures are on the higher side of the guidance. The ECMWF/MEX guidance values have been consistent, thus like the higher values for the high temperatures. A weak cold front will move across the region later Thursday into Thursday night. The ECMWF model continues to show a weak disturbance moving across northern Wisconsin. Current forecast is dry, but would not be surprised if there were a few sprinkles along the Michigan border. Some difference in the numerical guidance values for highs on Friday. Took a blend of the warmer MEX and cooler ECMWF guidance for highs. The weekend forecast has become more complicated this morning as the ECMWF has pushed the front well south of the area with high pressure across the region. The ECMWF has gone dry for Saturday while the GFS/Canadian produce precipitation. The ECMWF has not been consistent for the last several days with this system, thus have a little more confidence in the GFS/Canadian solution. Did not make any changes over the weekend into Monday until the details are worked out. && .AVIATION...for 18Z TAF Issuance Issued at 1142 AM CST Tue Nov 17 2020 Good flying conditions will continue tonight into Wednesday. Only a few MVFR ceilings to worry about across far northeast WI, but those look to stay east of the TAF sites. Bands of mid-upper clouds will spread across the area overnight into Wednesday morning as well. Northwest winds will continue to gust to around 20 kts through early afternoon, then diminish by early evening. Light west winds will prevail tonight shifting from the south overnight. Some LLWS will be possible overnight into Wednesday morning, mainly at KCWA/KAUW/KRHI, as winds between 2000-4000ft increase to 40-45 kts. Then south winds at the surface will increase through Wednesday morning, gusting between 20 and 30 kts by mid-late morning and continuing into the afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Cooley LONG TERM......Eckberg AVIATION.......Bersch
Hazardous weather outlook, Nov 17, 2:50 PM CST, 5 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 250 PM CST Tue Nov 17 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-182100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 250 PM CST Tue Nov 17 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Gusty southerly winds will produce high waves which may result in minor flooding and erosion along Lake Michigan shoreline Wednesday afternoon into Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-182100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 250 PM CST Tue Nov 17 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Gale force gusts to 40 kts are expected late Wednesday morning through Wednesday night. A Gale Warning has been issued. Bersch/Kurimski
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 3:02 AM CST | Gale Watch | GRB | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.